RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 64, Issue 5, Pages 713–719 (Mi mz1447)  

This article is cited in 7 scientific papers (total in 7 papers)

Embeddings of the classes $H^\omega$

M. V. Medvedeva

M. V. Lomonosov Moscow State University

Abstract: In this paper we study functions belonging to the classes $V_\varphi$ and $\Lambda BV$, which are encountered in the theory of Fourier trigonometric series. Necessary and sufficient conditions for the embedding of the classes $H^\omega$ in the classes $V_\varphi$ and $\Lambda BV$ are obtained.

DOI: https://doi.org/10.4213/mzm1447

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 64:5, 616–621

Bibliographic databases:

UDC: 517.518.2
Received: 22.07.1997

Citation: M. V. Medvedeva, “Embeddings of the classes $H^\omega$”, Mat. Zametki, 64:5 (1998), 713–719; Math. Notes, 64:5 (1998), 616–621

Citation in format AMSBIB
\Bibitem{Med98}
\by M.~V.~Medvedeva
\paper Embeddings of the classes $H^\omega$
\jour Mat. Zametki
\yr 1998
\vol 64
\issue 5
\pages 713--719
\mathnet{http://mi.mathnet.ru/mz1447}
\crossref{https://doi.org/10.4213/mzm1447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691213}
\zmath{https://zbmath.org/?q=an:0959.46022}
\transl
\jour Math. Notes
\yr 1998
\vol 64
\issue 5
\pages 616--621
\crossref{https://doi.org/10.1007/BF02316286}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080436700008}


Linking options:
  • http://mi.mathnet.ru/eng/mz1447
  • https://doi.org/10.4213/mzm1447
  • http://mi.mathnet.ru/eng/mz/v64/i5/p713

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Medvedeva, “Embeddings of classes of continuous functions in classes of functions of bounded generalized variation”, Sb. Math., 193:7 (2002), 1049–1070  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Goginava, U, “Relations between Lambda BV and BV (p(n) up arrow infinity) classes of functions”, Acta Mathematica Hungarica, 101:4 (2003), 263  crossref  mathscinet  isi  scopus  scopus
    3. Wang, HP, “Embedding of Lipschitz classes into classes of functions of Lambda-bounded variation”, Journal of Mathematical Analysis and Applications, 354:2 (2009), 698  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Wang H., Wu Zh., “Estimates of l-P Modulus of Continuity of Generalized Bounded Variation Classes.”, J. Funct. space, 2014, 201801  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Wang H., “Embedding of Classes of Functions With Lambda(Phi)-Bounded Variation Into Generalized Lipschitz Classes”, Math. Inequal. Appl., 18:4 (2015), 1463–1471  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Wu X., “Embedding of classes of functions with bounded
      $${\Phi}$$
      ? -variation into generalized Lipschitz spaces”, Acta Math. Hung., 150:1 (2016), 247–257  crossref  mathscinet  zmath  isi  elib  scopus
    7. Wang H., “Embedding of generalized Lipschitz classes into classes of functions with -bounded variation”, J. Math. Anal. Appl., 438:2 (2016), 657–667  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:179
    Full text:83
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020